# SDR CA101213002

- Difficulty date: December 4, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 26,798 hours
- Engine: Ge CF343B1
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 356132310
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) DURING THE CLIMB OUT THE CREW RECEIVED A "R 10TH STAGE DUCT" MASTER WARNING MESSAGE. THE QRH CHECKLIST REQUIRED THE CREW TO RETARD THE RT THRUST LEVER TO IDLE. A SINGLE ENGINE APPROACH AND LANDING WERE COMPLETED WITHOUT FURTHER INCIDENT. MAINTENANCE INVESTIGATED AND FOUND THE LOOP B ELEMENTS P/N 35613-2-310 AND 35613-2-310 TO BE AT FAULT.
